Post # 1
I haven’t posted here in a long time, but I’ve recently been having some issues with my period and I am wondering if I should be concerned. I’ve been taking lo loestrin Fe for about three and a half years now and 95% of the time I don’t get a period. If I do, it’s usually more like spotting and in the middle of the pack. I got married this summer, moved, got a new job (working in early childhood education), and switched to my husband’s vegetarain diet. We moved two months ago and I’m currently having my third period since we moved. I feel like my body is a hot mess. The last period was two weeks ago and the cramps were so bad they woke me up in the middle of the night. I don’t get insurance until February, so going to the gynocologist is off the table for the next four months. Any thoughts? Thanks!!
Post # 3
This happened when I was on ‘normal’ birth control, always spotting after my peirod was over. So the doctor just told me to take them non-stop with my breaks for 4 months, then have my period.
When I do the break, I get four days of bleeding, relax for 3 days and then onto a new pack.
Post # 4
@SimpleGifts: I take the lo loestrin BCP too. I havent had my period in 4 months or longer. I get random spotting, but nothing else. My dr said not to worry and the pill can do this. Im afraid to change bc other pills ive had my period for 3 weeks out of the month. No real advice, but funny I have the same thing going on!
Post # 5
@SimpleGifts: I tried Loestrin FE. Both my sister and I do not do well on oral contraceptives. I had HORRIBLE cramps and super heavy never-ending flow. It’s not good for me. I think maybe you should consider going off of it and switching to condoms if you can’t find another birth control.
Post # 6
Generally, you don’t get a real period when taking BCP. It’s why they work!